# SDR 02FDEA00057

- Difficulty date: January 17, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Switch
- Condition: Faulty
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O AMBER LIGHT DID NOT EXTINGUISH ON RETRACTION TO FLAPS 2 DEG, S/O AUX PANEL SHOWED A RIGHT NR 5 L/E FLAP INTRANSIT LIGHT.  RECYCLED WITH SAME RESULT.  REMOVED AND REPLACED NR 5 L/E FLAP POS SWITCH DUE TO FLT CREW WRITE UP.  REF MM 27-82-001-4.
